# SDR AALA20121031001

- Difficulty date: October 31, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 35,553 hours, 14,636 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD OUTBOARD CORNER OF RIB NUMBER 10 CRACKED (WHERE RIB OVERLAPS LOWER ANGLE OF FRONT SPAR).  INSTALLED REPAIR STRAP PER EA B737-55-026751.
